OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.28 (1996) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4486

Title: Note on a parameter lumping in the vibrations of elastic beams
Authors: Davini, Cesare
Keywords: Rod vibration
eigenfrequency approximation
non-smooth approximation
G-convergence
Issue Date: 1996
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Cesare Davini, “Note on a parameter lumping in the vibrations of elastic beams”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 28 (1996), pp. 83-99.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
28 (1996)
Abstract: In questo articolo viene discussa una tecnica di discretizzazione per problemi agli autovalori che nascono nella vibrazione di travi ed aste elastiche. Formalmente, la discretizzazione corrisponde alla classica condensazione di deformazioni e masse ai nodi di un reticolo, ma piuttosto si pone l'attenzione sull'uso di tecniche di G-convergenza per generare problemi approssimanti in spazi di funzioni meno regolari di quanto venga richiesto nella classica teoria variazionale.
The paper discusses a discretization technique for the eigenvalue problems that arise in the vibration of elastic beams and rods. Formally, the discretization corresponds to the classical lumping of strain and masses at the nodes of a mesh, but the stress is rather put on the use of ideas from G-convergence for generating approximating problems set up in spaces of functions less regular than it is required in the ordinary variational framework.
URI: http://hdl.handle.net/10077/4486
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.28 (1996)

Files in This Item:

File Description SizeFormat
DaviniRendMat28.pdf209.05 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.